Foliations in moduli spaces of abelian varieties and dimension of leaves.

Research output: Chapter in Book/Report/Conference proceedingChapterAcademicpeer-review

Original languageEnglish
Title of host publicationAlgebra, Arithmetic and Geometry: In Honor of Yu. I. Manin (Manin Festschrift; Eds:Y. Tschinkel and Yu. Zarhin), Vol. II, Progress in Mathematics Vol. 270, Birkh\"auser, (2009)
Place of PublicationBirkh\"auser
Pages465 -- 501
Number of pages37
Volume270
Publication statusPublished - 2009

Cite this